What are the symptoms one might have if A-fib was treated with cardio version and worked after 2 cardioversions. Now on Multaq but have serious head pressure off and on and daily head pressure, causing feeling of dizzyness and lightheadedness--and some nausea. Comes and goes but is daily. Also have inner ear condition and surgery was done for that a few months ago. So it's hard to tell which is the problem. Just wondered what symptoms I might have if A-fib is 'back'. Also am having daily trips to the bathroom since being on Multaq.
- Multaq Information for Consumers
- Multaq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Multaq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Dec 2011 • 1 answer
Posted 29 Jul 2012 • 3 answers
Posted 10 Dec 2013 • 1 answer
Atrial Fibrillation - I was just prescribed Multaq for afib after Cardionet results. What have been?
Posted 31 Jan 2015 • 1 answer
Posted 12 Feb 2017 • 0 answers